# SDR SWAA2023040312188

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 19L.<[01] VERIFIED SRM 51-10-02 PARAG.9 IS APPLICABLE FOR REPAIR.;[02] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 PARAG. 9;[03] REMOVED GUSSET CRACKED PER SRM 51-40-02.;[04] RECEIVED;LOCATED AND DRILLED NEW GUSSET WITH P/N143A9481-6;LOT#1504017-6 PER SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED GUSSET ON FWD CARGO AT BS500D STR. 19L;PER SRM 51-40-02 AND DWG#143A7902.;[13] SRM 53-30-03-0I-1 AND DWG 143A3210 IDENTIFICATION AND SRM SRM 53-00-03-1A-1. EVALUATION ACCOMPLISHED ON CORRECTIVE ACTION 11 AND 12.;[14] VERIFIED CORRECTIVE ACTIONS 11;12 AND 13.;[15] OK TO INSTALL;[16] COMPLETED STEP 1; STRINGER REPAIR TO BE ACCOMPLISHED ON TTG8Q00JDQXC. OK TO INSTALL GUSSET AT BS 500D STRINGER 19L;
